# SDR 2025FA0000396

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: General aviation
- Aircraft: N731QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20678
- Aircraft time: 8,800 hours, 5,157 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS422 OUTBOARD OF STRINGER 23R WAS FOUND WITH CORROSION OUT OF LIMITS
